MathSciNet Relay Station
MathSciNet bibliographic data
MR1744484 (2001g:05015) 05A19 (05E05 17B37 17B80 81R50)
Guo, Li; Keigher, William Baxter algebras and shuffle products. Adv. Math. 150 (2000), no. 1, 117–149.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement